# SDR USAA2010082491756

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 4,680 hours, 1,387 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1948
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,680 hours, 1,387 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 144 - PHL - EES - FLIGHT ATTENDANT REPORTED CIDS PANEL INDICATION 'CHECK DOOR PRESS 2-R'.  MAINTENANCE SERVICED 2-R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
